Oklahoma, 2008Flash Flooding and Hail in Oklahoma, June 1, 2008
June 1, 2008 · NWS TSA · 59 events in 18 counties and zones
Widespread severe thunderstorms occurred across eastern Oklahoma from the overnight hours into the late morning hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $307,000
- Crop damage
- None recorded
- Events
- 59
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread severe thunderstorms occurred across eastern Oklahoma from the overnight hours into the late morning hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 31, 9:31 PM CST, 5 hours 1 minute earlier.
Area forecast discussion, May 31, 9:31 PM CST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT SAT MAY 31 2008
.MESOSCALE UPDATE...
CAP INDEX NUMBERS AT 10 PM JUMPED
TO SHOW A MODERATE TO STRONG CAP
FOR SURFACE BASED CONVECTION NOW
IN PLACE ACROSS NORTHEAST OKLAHOMA...
WITH JUST A LOCAL WEAKNESS IN
NORTHERN WASHINTON COUNTY.
STORM-RELATIVE AND DEEP-LAYER WINDS
REMAIN SUPPORTIVE FOR SUPERCELL
STORM MODES IN FAR NORTHEAST
OKLAHOMA. THE CELL IN NORTHEAST
OSAGE COUNTY IS HEADED TOWARD
THE ONLY REMAINING POCKET OF
HIGHER LOW-LEVEL CAPE REMAING.
GIVEN THIS AND THE STORM-RELATIVE
WIND FIELDS...THE TORNADO POTENTIAL
WITH THIS CELL IS NOT ZERO AND IT
IS BEING MONITORED CLOSELY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Jun 1, 1:02 AM CST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
202 AM CDT SUN JUN 1 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
200 AM CDT SUN JUN 1 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...EARLY THIS MORNING THROUGH TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...AREA NEAR THE KANSAS BORDER.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A STATIONARY FRONT LIES EAST TO WEST ACROSS NORTHWEST ARKANSAS AND
NORTHEAST OKLAHOMA EARLY THIS MORNING. THIS WILL REMAIN A FOCUS
FOR SHOWERS AND THUNDERSTORMS AS IT DRIFTS VERY SLOWLY TO THE SOUTH.
WARM AND UNSTABLE AIR REMAINS OVER THE REGION AND SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR AND TO THE NORTH OF
THIS BOUNDARY THROUGH TODAY. HAIL AND STRONG WINDS CONTINUES TO BE
THE MAIN THREAT BUT WEAK DEEP LAYER SHEAR IS SUFFICIENT FOR AN
ISOLATED TORNADO.
SLOW MOVEMENT ALONG WITH ABUNDANT AVAILABLE MOISTURE WILL CONTINUE
THE THREAT OF VERY HEAVY RAINFALL THAT COULD CAUSE FLASH FLOODING
DUE TO SATURATED GROUND CONDITIONS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
LATEST MODEL DATA CONTINUES TO INDICATE A POTENT UPPER LEVEL SYSTEM
MOVING OUT OF THE ROCKIES AND INTO THE GREAT PLAINS IN THE THURSDAY
AND FRIDAY TIME FRAME. AT THIS TIME...ANOTHER ROUND OF SEVERE
WEATHER APPEARS LIKELY. WIND SHEAR PROFILES SUGGEST THE POSSIBILITY
OF SOME SIGNIFICANT SEVERE STORMS...CAPABLE OF PRODUCING VERY LARGE
HAIL AND LONG TRACKED TORNADOES.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
ALL INTERESTED PARTIES NEED TO MONITOR LATER FORECASTS AND DISCUSSIONS
REGARDING SEVERE WEATHER POTENTIAL FOR LATE NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
In the hours before
Special weather statement, May 31, 9:18 PM CST, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT SAT MAY 31 2008
OKZ054-010400-
OSAGE OK-
1018 PM CDT SAT MAY 31 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 1018 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES NORTHWEST OF HULAH...MOVING SOUTHEAST AT 21 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3693 9600 3683 9613 3700 9636 3700 9614
TIME...MOT...LOC 0318Z 307DEG 18KT 3701 9627Special weather statement, Jun 1, 2:11 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT SUN JUN 1 2008
OKZ057-010900-
CRAIG OK-
311 AM CDT SUN JUN 1 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL CRAIG
AT 311 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CENTRAILIA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA...CENTRALIA...PYRAMID
CORNERS...BLUEJACKET AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3683 9500 3660 9501 3659 9501 3658 9502
3670 9541 3688 9535
TIME...MOT...LOC 0811Z 283DEG 39KT 3676 9523Event by event
33 thunderstorm wind, 24 hail, 2 flash flood. Local standard time, as filed.
Thunderstorm Wind, Craig
- When
- June 1, 2:32 AM CST
- Where
- Craig County, 1 mi N of Vinita
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.664, -95.150
Thunderstorm winds estimated at 70 miles an hour broke off one power pole and caused 3 others to lean over. The wind also blew down numerous large tree limbs.
Hail, Delaware
- When
- June 1, 3:30 AM CST
- Where
- Delaware County, 5 mi E of Jay
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.420, -94.710
Hail, Osage
- When
- June 1, 6:41 AM CST
- Where
- Osage County, Fairfax
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.570, -96.700
Hail, Pawnee
- When
- June 1, 7:00 AM CST
- Where
- Pawnee County, Ralston
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.500, -96.720
Hail, Osage
- When
- June 1, 7:06 AM CST
- Where
- Osage County, 4 mi SW of Gray Horse
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.509, -96.701
Hail, Washington
- When
- June 1, 7:10 AM CST
- Where
- Washington County, 1 mi N of Ochelata
- Measured
- 2.75 in hail
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 36.614, -95.980
Hail, Rogers
- When
- June 1, 7:31 AM CST
- Where
- Rogers County, 2 mi NW of Talala
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.550, -95.706
Hail, Pawnee
- When
- June 1, 7:35 AM CST
- Where
- Pawnee County, Terlton
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.180, -96.480
Hail, Pawnee
- When
- June 1, 7:49 AM CST
- Where
- Pawnee County, 5 mi E of Terlton
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.180, -96.390
Hail, Creek
- When
- June 1, 7:58 AM CST
- Where
- Creek County, Mannford
- Measured
- 2.5 in hail
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 36.250, -96.420
The hail broke many car windshields and damaged the siding of homes.
Hail, Tulsa
- When
- June 1, 8:20 AM CST
- Where
- Tulsa County, 3 mi S of Sand Spgs
- Measured
- 1.5 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.107, -96.120
Thunderstorm Wind, Pawnee
- When
- June 1, 8:28 AM CST
- Where
- Pawnee County, Ralston
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.500, -96.720
Thunderstorm Wind, Pawnee
- When
- June 1, 8:35 AM CST
- Where
- Pawnee County, 3 mi ENE of Pawnee
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.347, -96.750
The Oklahoma mesonet site near Pawnee recorded a 66 mile an hour wind gust.
Hail, Creek
- When
- June 1, 8:37 AM CST
- Where
- Creek County, Sapulpa
- Measured
- 1.75 in hail
- Property damage
- $75,000
- Reported by
- Amateur Radio
- Coordinates
- 36.000, -96.100
Hail, Cherokee
- When
- June 1, 8:40 AM CST
- Where
- Cherokee County, 2 mi N of Scraper
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 36.129, -94.830
Thunderstorm Wind, Pawnee
- When
- June 1, 8:43 AM CST
- Where
- Pawnee County, 3 mi ENE of Pawnee
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.347, -96.750
The Oklahoma mesonet site near Pawnee recorded a 58 mile an hour wind gust.
Thunderstorm Wind, Creek
- When
- June 1, 8:45 AM CST
- Where
- Creek County, Drumright
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.980, -96.600
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Hail, Tulsa
- When
- June 1, 8:48 AM CST
- Where
- Tulsa County, Glenpool
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 35.950, -96.000
Hail, Tulsa
- When
- June 1, 9:06 AM CST
- Where
- Tulsa County, Broken Arrow
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.050, -95.780
Hail, Okmulgee
- When
- June 1, 9:08 AM CST
- Where
- Okmulgee County, Hector
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.830, -95.920
Thunderstorm Wind, Osage
- When
- June 1, 9:12 AM CST
- Where
- Osage County, 8 mi NNW of Sand Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.257, -96.175
Thunderstorm winds estimated at 60 miles an hour blew down numerous large tree limbs.
Flash Flood, Pawnee
- When
- June 1, 9:15 AM CST to 10:15 AM CST
- Where
- Pawnee County, 1 mi N of Cleveland to 1 mi W of Cleveland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.334, -96.470
Heavy rain caused street flooding in the city of Cleveland.
Thunderstorm Wind, Osage
- When
- June 1, 9:20 AM CST
- Where
- Osage County, 6 mi SW of Skiatook
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Employee
- Coordinates
- 36.309, -96.076
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs and damaged residential roofs.
Thunderstorm Wind, Osage
- When
- June 1, 9:23 AM CST
- Where
- Osage County, 2 mi WSW of Skiatook
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 36.359, -96.033
Thunderstorm winds estimated at 60 miles an hour blew down numerous large tree limbs and also blew over some privacy fences.
Thunderstorm Wind, Tulsa
- When
- June 1, 9:25 AM CST
- Where
- Tulsa County, 4 mi ESE of Tulsa
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.128, -95.884
Thunderstorm winds estimated at 70 miles an hour uprooted a large tree near the intersection of 21st Street South and Yale.
Thunderstorm Wind, Creek
- When
- June 1, 9:25 AM CST
- Where
- Creek County, Mounds
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.870, -96.070
Thunderstorm winds estimated at 80 miles an hour blew part of a roof off a building and also blew down numerous large tree limbs.
Hail, Creek
- When
- June 1, 9:27 AM CST
- Where
- Creek County, 2 mi S of Kiefer
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.921, -96.070
Thunderstorm Wind, Tulsa
- When
- June 1, 9:28 AM CST
- Where
- Tulsa County, 8 mi E of Tulsa
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 36.150, -95.807
Thunderstorm winds estimated at 60 miles an hour damaged a traffic light.
Thunderstorm Wind, Okfuskee
- When
- June 1, 9:30 AM CST
- Where
- Okfuskee County, Okfuskee
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.600, -96.230
Thunderstorm winds estimated at 70 miles an hour blew down two trees.
Thunderstorm Wind, Tulsa
- When
- June 1, 9:30 AM CST
- Where
- Tulsa County, 5 mi S of Tulsa
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.078, -95.950
Thunderstorm winds estimated at 70 miles an hour blew down numerous trees near the intersection of 51st Street South and Lewis.
Thunderstorm Wind, Tulsa
- When
- June 1, 9:31 AM CST
- Where
- Tulsa County, 1 mi SE of Tulsa
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 36.140, -95.937
Thunderstorm winds estimated at 70 miles an hour blew down a tree. The tree fell on a house.
Thunderstorm Wind, Tulsa
- When
- June 1, 9:33 AM CST
- Where
- Tulsa County, Tulsa
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 36.150, -95.950
Thunderstorm winds estimated at 60 miles an hour blew down a large tree limb. The tree limbs fell on a truck smashing its windshield.
Thunderstorm Wind, Tulsa
- When
- June 1, 9:33 AM CST
- Where
- Tulsa County, Owasso
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 36.270, -95.850
Thunderstorm winds estimated at 60 miles an hour blew down numerous large tree limbs.
Thunderstorm Wind, Tulsa
- When
- June 1, 9:35 AM CST
- Where
- Tulsa County, 12 mi SE of Tulsa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.027, -95.798
Thunderstorm winds were estimated at 60 miles an hour near the intersection of 91st Street South and Mingo.
Thunderstorm Wind, Tulsa
- When
- June 1, 9:36 AM CST
- Where
- Tulsa County, (Tul)tulsa Intl Arpt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.200, -95.880
The automated observing equipment at Tulsa International Airport recorded a 61 mile an hour wind gust.
Flash Flood, Creek
- When
- June 1, 9:37 AM CST to 10:45 AM CST
- Where
- Creek County, 1 mi N of Sapulpa to 1 mi W of Sapulpa
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 36.014, -96.100
Heavy rains caused severe street flooding which caused a few people to be trapped in their cars.
Thunderstorm Wind, Okmulgee
- When
- June 1, 9:40 AM CST
- Where
- Okmulgee County, 1 mi N of Preston
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Post Office
- Coordinates
- 35.734, -95.980
Thunderstorm winds estimated at 60 miles an hour blew down numerous large tree limbs.
Thunderstorm Wind, Rogers
- When
- June 1, 9:40 AM CST
- Where
- Rogers County, 11 mi WSW of Claremore
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 36.259, -95.782
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Hail, Okmulgee
- When
- June 1, 9:42 AM CST
- Where
- Okmulgee County, 3 mi N of Preston
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.763, -95.980
Thunderstorm Wind, Wagoner
- When
- June 1, 9:44 AM CST
- Where
- Wagoner County, 7 mi SE of Wagoner
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 35.778, -95.292
Thunderstorm winds estimated at 70 miles an hour blew down a tree. The tree fell on a power pole and broke it.
Thunderstorm Wind, Tulsa
- When
- June 1, 9:48 AM CST
- Where
- Tulsa County, 11 mi E of Tulsa
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.150, -95.753
Thunderstorm winds estimated at 70 miles an hour blew down a large tree near the intersection of 11th Street South and 145th East Avenue.
Hail, Cherokee
- When
- June 1, 9:53 AM CST
- Where
- Cherokee County, 5 mi WNW of Hulbert
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.958, -95.233
Hail, Okfuskee
- When
- June 1, 9:53 AM CST
- Where
- Okfuskee County, Pharoah
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.420, -96.120
Thunderstorm Wind, Okfuskee
- When
- June 1, 9:53 AM CST
- Where
- Okfuskee County, Pharoah
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.420, -96.120
Thunderstorm winds estimated at 60 miles an hour blew down numerous large tree limbs.
Thunderstorm Wind, Tulsa
- When
- June 1, 9:55 AM CST
- Where
- Tulsa County, 5 mi WSW of Broken Arrow
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.022, -95.863
Hail, Okmulgee
- When
- June 1, 9:58 AM CST
- Where
- Okmulgee County, 2 mi N of Henryetta
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.479, -95.980
Thunderstorm Wind, Muskogee
- When
- June 1, 10:00 AM CST
- Where
- Muskogee County, Haskell
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.820, -95.670
The Oklahoma mesonet site near Haskell recorded at 58 mile an hour wind gust.
Thunderstorm Wind, Cherokee
- When
- June 1, 10:09 AM CST
- Where
- Cherokee County, 9 mi N of Tahlequah
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.050, -94.970
Thunderstorm winds estimated at 60 miles an hour blew down numerous large tree limbs.
Thunderstorm Wind, Adair
- When
- June 1, 10:28 AM CST
- Where
- Adair County, Christie
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.950, -94.700
Thunderstorm winds estimated at 70 miles an hour blew down a tree and numerous large tree limbs.
Thunderstorm Wind, Muskogee
- When
- June 1, 10:30 AM CST
- Where
- Muskogee County, 3 mi NW of Webbers Falls
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 35.551, -95.168
Thunderstorm winds estimated at 70 miles an hour blew down a tree and numerous large tree limbs. Shingles on a roof were also damaged.
Thunderstorm Wind, Sequoyah
- When
- June 1, 10:35 AM CST
- Where
- Sequoyah County, Gore
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 35.530, -95.120
Thunderstorm winds estimated at 60 miles an hour blew down numerous large tree limbs.
Thunderstorm Wind, Cherokee
- When
- June 1, 10:39 AM CST
- Where
- Cherokee County, 3 mi SW of Cookson
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.669, -95.008
Thunderstorm winds estimated at 70 miles an hour blew down several large trees and large tree limbs.
Hail, Pittsburg
- When
- June 1, 10:48 AM CST
- Where
- Pittsburg County, 4 mi S of Indianola
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.112, -95.780
Thunderstorm Wind, Haskell
- When
- June 1, 10:55 AM CST
- Where
- Haskell County, Keota
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.250, -94.920
Thunderstorm winds estimated at 80 miles an hour blew the roof off a barn and blew down several trees.
Hail, Pittsburg
- When
- June 1, 10:55 AM CST
- Where
- Pittsburg County, Crowder
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 35.120, -95.670
Hail, Haskell
- When
- June 1, 11:00 AM CST
- Where
- Haskell County, Mc Curtain
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.150, -94.970
Thunderstorm Wind, Sequoyah
- When
- June 1, 11:05 AM CST
- Where
- Sequoyah County, Roland
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 35.420, -94.520
Thunderstorm Wind, Sequoyah
- When
- June 1, 11:14 AM CST
- Where
- Sequoyah County, Roland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 35.420, -94.520
Thunderstorm winds estimated at 60 miles an hour blew down numerous large trees limbs. Some of the limbs fell on power lines causing power outages.
Hail, Le Flore
- When
- June 1, 11:30 AM CST
- Where
- Le Flore County, Wister
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.970, -94.720
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, June 1, 20082 deaths · 1 event
- Flooding in Iowa, June 1 to 30, 2008$1.1 billion · 21 events
- Flooding in Iowa, June 1 to 25, 2008$310 million · 14 events
- Flooding in Indiana, June 1 to 20, 2008$130 million · 4 events
- Hail and Damaging Winds in Arkansas, June 1, 2008$3.9 million · 65 kt wind · 55 events
- Hail and Damaging Winds in Mississippi, June 1, 2008$885,000 · 1.5 in hail · 31 events
- Flash Flooding and Flooding in Iowa, June 1 to 3, 2008$582,000 · 1.25 in hail · 35 events
- Heat and Drought in Texas, June 1 to 20, 2008$900,000 · 24 events
- Flooding in Nebraska, June 1 to 21, 2008$400,000 · 8 events
- Flash Flooding and Hail in Arkansas, June 1, 20081 injured · $93,000 · 1.75 in hail · 23 events
- Hail and Damaging Winds in Mississippi, June 1, 2008$121,000 · 50 kt wind · 15 events
- Tornadoes and Flash Flooding in Ohio, June 1 to 3, 2008$83,000 · EF0 · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 109767, 109770, 109771, 109772, 109773, 109774, 109775, 109777, 109778, 109780, 109783, 109784, 109787, 109789, 109792, 109790, 109797, 109793, 109794, 109795, 109800, 109808, 109814, 109824, 115485, 115492, 115496, 115500, 115504, 115509, 115529, 115541, 115548, 115554, 115534, 115573, 115584, 115591, 115592, 115600, and more.